gastroenterologist-icon
Stomach pain after having meal
Why i have stomach pain after having meal every time...whenever i eat any meal i feel stomach pain and bloating...whenever i take multivitamin b12 tablet(felicita od and rejunex cd3) stomach pain and bloating occur...why is it happening???plz reply me i m very tensed
78 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You have acid peptic disease. Why are you talking multivitamins whithout any reason. ( You must be alergic to some contents of the medicine). You need life style modification with some medicines.
Next Steps
consult me if possible for you
Health Tips
Avoid spicy and oily food. Drink plenty of water. 4 liters per day. Don't over eat. Don't eat and lie down keep atleast 2 hours of gap. Add probiotics to your diet.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.